# SDR IPXA2020071057612

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: A571111412007075
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

INSPECTION TYPE:SEG,  CENTER FUEL TANK LOWER EXTERNAL SKIN LT FRAM FWD AREA HAS CORROSION.  EA 300-5710-27-A2476 REV: PREM 3
